hi dr sir . ive been a d.m type 2 patient sice more than 25, 3o years. i am also a hypertensive and my kidenys for some time have been showing protien loss and creatinine 1.5 till 2. i suffer from extreme itching at night. some have said its due to diabetes, some have made kidney as its cause. i wanted to ask whats the best possible solution to this? can i apply hydrocortisone cream as a diabetic? or take anti histamines for it? how would i know whats the reason behind my itching? diabetes or no? any guidance will be highly appreciated
There are no doctors on this forum although one may stop by from time-to-time. You didn't tell us about your blood sugar levels - preprandial and postprandial - or your last A1c test results so we can only speculate.
Causes of night time itching -
● High blood sugars left uncontrolled and/or ill-managed.
● Bathing or showering in hot water drying out the skin
● Liver disease
● Bed bugs
● Thyroid problems
Suggest you see your doctor and get tested for hidden diseases that only testing can uncover. If non exist and Pruritis is suspected [happens with seniors w/diabetes] topical ointments are available by Rx. Also, daily application of a skin moisturizing cream helps along with bathing in luke warm water. Your doctor may refer you to a Dermatologist for further evaluation. Good luck -
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.